# SDR 2020FA0000345

- Difficulty date: July 25, 2020
- Submitted: July 25, 2020
- Operation: General aviation
- Aircraft: N105NN
- Make and model: Airbus A321111
- Aircraft serial: 6828
- Aircraft time: 14,651 hours, 5,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: R3 Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS CHECK FOUND R3 DOOR ASSIST BOTTLE READING 0 PSI. LEAK CHECK VERIFIED LEAKING CHARGER VALVE.
